# SDR IPXA2014030582156

- Difficulty date: February 7, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 11,774 hours, 7,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610265204
- Condition: Damaged
- Location: Frame 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN BLENDOUT AT FRAME 8, NINE INCHES BELOW LAP JOINT REQUIRES PERMANENT REPAIR.  REPAIRED SKIN IAW SRM 53-11-12-201, FIG 202, PARA 5B, REV 25.
